# SDR O2GA2017033186201

- Difficulty date: March 26, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N862UP
- Make and model: Beech B300
- Aircraft serial: FL1061
- Aircraft time: 581 hours, 514 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Condition: Frozen
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT "0" POSITION. UNABLE TO USE RUDDER TRIM. ONCE DESCENDED TO LOWER ALTITUDE THE RUDDER TRIM WORKED FINE. AIRCRAFT IS CURRENTLY STILL IN SCHEDULED MAINTENANCE AT THE SERVICE CENTER. SDR SUPPLEMENT TO FOLLOW.
